# SDR UIEA2019060704416

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,459 hours, 18,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Mid Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAV EMERGENCY LIGHT STRIP DISBONDED FROM FLOOR.( RESECURED MID LAV EMERGENCY LIGHT STRIP IAW AMM 33-51-00. )
